# SDR TWAA0002507

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT FORWARD SERVICE DOOR ENTRYWAY LOWER FWD CORNER AT STA 165, HAD STRINGER 18R CUSP ANGLE CUT.  REPAIRED LOWER CUSP ANGLE PER SRM 53-05 FIG 55 AND ARA 16238A.
